# SDR DALA2018020100589

- Difficulty date: January 31, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737823
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3718, L/P 0405678) CORROSION ON FITTINGS AT STR- END 2O LH, 21 LH, AND 21 RH STA Y=1011 AT FRONT FACE OF AFT BULKHEAD (BEHIND POTABLE WATER TANK) (W2). (LEVEL CORROSION 2) FITTINGS AT STR-END 2O LH, 21 LH, AND 21 RH WERE REPLACED PER. B737-800 S.R.M. 51-40-02.
